# SDR C2XA99BT037

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING ROUTINE, FOUND EMERGENCY LIGHT IN CEILING TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB IN EMERGENCY EXIT LIGHTS.  OPS CHECKED GOOD.  (M)
